# SDR SWAA2024062097326

- Difficulty date: June 2, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 26,504 hours, 13,013 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UUNKNOWN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 221BF CRACKED AT CORNER ON BOTTOM LEFT SIDE<[01] THIS FAULT WIIL BE RESOLVED IN ANOTHER FAUL (TTG8Q00TPJPY).;[02] FINAL INSPECTION; VERIFIED STEP #1.  AUDIT C/W REF. MPM 52.02.02.
